PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 66 | 1 | 45-62
Tytuł artykułu

Average orders of multiplicative arithmetical functions of integer matrices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
66
Numer
1
Strony
45-62
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-03-04
Twórcy
autor
  • Mathematisches Institut, Westfälische Wilhelms-Universität, Einsteinstrasse 62, 48149 Münster, B.R.D.
autor
  • School of Mathematics, Institute For Advanced Study, Princeton, New Jersey 08540, U.S.A.
Bibliografia
  • [1] G. Bhowmik, Average orders of certain functions connected with arithmetic of matrices, J. Indian Math. Soc. 60 (1993), to appear.
  • [2] G. Bhowmik, Divisor functions of integer matrices: evaluations, average orders and applications, Astérisque 209 (1992), 169-177.
  • [3] U. Christian, Über teilerfremde symmetrische Matrizenpaare, J. Reine Angew. Math. 229 (1968), 43-49.
  • [4] J. Knopfmacher, Solomon's zeta function and enumeration of lattices over orders, Analysis 5 (1985), 29-42.
  • [5] E. Krätzel, Estimates in the general divisor problem, Abh. Math. Sem. Univ. Hamburg 62 (1992), 191-206.
  • [6] V. C. Nanda, Arithmetic functions of matrices and polynomial identities, in: Colloq. Math. Soc. János Bolyai 34, North-Holland, 1984, 1107-1126.
  • [7] V. C. Nanda, On arithmetical functions of integer matrices, J. Indian Math. Soc. 55 (1990), 175-188.
  • [8] V. C. Nanda, Arithmetic of matrices, manuscript.
  • [9] M. Newman, Integer Matrices, Academic Press, New York, 1972.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav66i1p45bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.